RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2016, Volume 12, Number 4, Pages 577–589 (Mi nd539)  

This article is cited in 1 scientific paper (total in 1 paper)

Original papers

Transitory shift in pendular type equations

A. D. Morozov, K. E. Morozov

Lobachevsky State University of Nizhny Novgorod, pr. Gagarina 23, Nizhny Novgorod, 603950, Russia

Abstract: The two-dimensional nonautonomous equations of pendular type are considered: the Josephson equation and the equation of oscillations of a body. It is supposed that these equations are transitory, i.e., nonautonomous only on a finite time interval. The problem of dependence of the mode on the transitory shift is solved. For a conservative case the measure of transport from oscillations to rotations is established.

Keywords: transitory system, separatrix, limit cycles, attractors

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1410
Russian Science Foundation 14-41-00044
Russian Foundation for Basic Research 14-01-00344
16-01-00364


DOI: https://doi.org/10.20537/nd1604003

Full text: PDF file (1987 kB)
References: PDF file   HTML file

UDC: 517.9:534.1
MSC: 34C15
Received: 28.06.2016
Accepted:14.10.2016

Citation: A. D. Morozov, K. E. Morozov, “Transitory shift in pendular type equations”, Nelin. Dinam., 12:4 (2016), 577–589

Citation in format AMSBIB
\Bibitem{MorMor16}
\by A.~D.~Morozov, K.~E.~Morozov
\paper Transitory shift in pendular type equations
\jour Nelin. Dinam.
\yr 2016
\vol 12
\issue 4
\pages 577--589
\mathnet{http://mi.mathnet.ru/nd539}
\crossref{https://doi.org/10.20537/nd1604003}
\elib{http://elibrary.ru/item.asp?id=27715764}


Linking options:
  • http://mi.mathnet.ru/eng/nd539
  • http://mi.mathnet.ru/eng/nd/v12/i4/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. E. Morozov, “Transitory Shift in the FitzHughNagumo Model”, Nelineinaya dinam., 14:2 (2018), 169–177  mathnet  crossref  elib
  • Number of views:
    This page:96
    Full text:29
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020